I had sex 13 days after starting the pill and not since

Question

Hi guys got a few questions for people on levled ed (the pill)
I haven’t been on the pill for years just thought I’d give it another go , recently had mirena but my body rejected it after just 19 days (came out in its own)
On the mirena I gained 6.9 kg in 19 days and the pill so far I’ve gained 3.5 in 18 days. It’s bullshit !
Anyway I am crook with a chest infection as well as the flu and my monthly’s are late. Could me being sick cause this? I had sex 13 days after starting the pill and not since.(been too sick lol ) also how much weight did u gain?
I’m due to get my tubes tied next year (can’t bloody wait)
I take the pill correctly 5pm every afternoon never miss one. (I have an alarm set of my fitbit)

in progress 0
Stacey 10 months 0 Answers 299 views 0

Answers ( No )

  1. Any time!

  2. I only have to put up with it for a few more months I'll see how I go
    Thank u

  3. I guess a genetic disorder could influence your weight when combined with contraceptive pill use. If it gets out of control, I suggest revisiting your doctor. You may be better suited to a progesterone-only method, or a non-hormonal method entirely.

  4. Strange u say that I have a rare 4q12 chromosome duplication so every time a hormone is added to my body my weight goes crazy.
    After the mirena fell out I lost 7kg in 10 days.
    I don't overeat I'm quite corsious about what I do and don't eat
    I count calories etc so I know it's not what I'm eating the only thing different that's happened both times is the extra hormones going into my body.
    While I was just using condoms (for 16 months) I sat on the same weight the whole time lol normal people might not be affected like this but as I said I'm not in the "normal class of folk" due to my abnormalities.

  5. Any kind of stress, emotional or physical, can delay your period because the stress hormone cortisol shuts down any unnecessary bodily functions. Having a chest infection and the flu count as physical stress. A late/missed period can also be because you are new to the pill. Abnormalities in your menstrual pattern are not uncommon in the first 3 months of the pill. If any abnormalities (e.g. bleeding between break weeks, or not having a period at all) continue, you need to go to your doctor – you could need a higher or lower dose.
    Regarding weight gain, the pill doesn't directly cause you to put in weight. While some fluid retention is possible, it is not noticeable. The pill mainly causes an increase in appetite. As long as you exercise self- control and maintain a healthy lifestyle, you will gain no weight – you may even lose some.

Leave an answer

Browse
Browse

Where are Honda motorcycles produced? ( Japan )